# SDR AALA202202253543

- Difficulty date: February 24, 2022
- Submitted: February 25, 2022
- Operation: Air carrier
- Aircraft: N199UW
- Make and model: Airbus A300*
- Aircraft serial: 5475
- Aircraft time: 28,547 hours, 11,422 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Defective
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING R1 DOOR SLIDE REPLACEMENT, EMERGENCY LIGHTING SYSTEM TEST FAILED PER JTASK CARD 26L00025010, STEP 10, FAULT EMERGENCY POWER SUPPLY UNIT 12WL RIGHT. REPLACED EMERGENCY POWER SUPPLY UNIT BATTERY AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 33-51-38-000-002A.
